# SDR DALA2016042203213

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,526 hours, 51,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND FASTENER HOLES FOR THRESHOLD SCUFF PLATES. REPAIRED THRESHOLD IAW SRM 53-05 FIG 123.
